# SDR 33AY2016FA0000060

- Difficulty date: September 2, 2015
- Submitted: February 5, 2016
- Operation: General aviation
- Aircraft: N737CS
- Make and model: Boeing 737-2T4
- Aircraft serial: 23272
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65479602
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOORWAY AFT FRAME AT BS 847 CORRODED.  REPAIRED IAW AD 93-14-10 AND SB 737-53-1096, REV 5 BY REMOVING THE DAMAGED FRAME SEGMENT AND INSTALLING A NEW FRAME REPAIR KIT WITH PN 65C35243-11.
